# SDR DALA2016120209494

- Difficulty date: December 1, 2016
- Submitted: December 4, 2016
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 57,104 hours, 23,356 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Bent
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LT HORIZ STAB L/E, 7TH RIB FROM OUTBD END, ATTACH DOUBLER IS BENT. MAINTENANCE REMOVED AND REPLACED LT HORIZ STAB L/E 7TH RIB SPLICE DOUBLER IAW DWG 186A1230 REV - AND 186A1200 REV B.
